# SDR MASA200600628

- Difficulty date: March 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 6,533 hours, 5,028 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6642 PHX - GLD UNSAFE CAUTION MESSAGE IN FLIGHT.  MX PERFORMED SPOST TEST.  OP'S CHECK GOOD.
